Complex Analysis and Operator Theory

, Volume 6, Issue 3, pp 651–664

An Extension of Fejér’s Condition for Hermite Interpolation

  • Elías Berriochoa
  • Alicia Cachafeiro
  • José M. García-Amor

DOI: 10.1007/s11785-011-0161-2

Cite this article as:
Berriochoa, E., Cachafeiro, A. & García-Amor, J.M. Complex Anal. Oper. Theory (2012) 6: 651. doi:10.1007/s11785-011-0161-2


We study the Hermite interpolation problem with equally spaced nodes on the unit circle. We obtain new conditions for the derivatives in order that the Hermite interpolants uniformly converge to continuous functions. As a consequence we obtain some improvements in the case of the bounded interval.


Hermite interpolationHermite-Fejér interpolationLaurent polynomialsConvergenceUnit circleFejér’s conditionConjugate exponents

Mathematics Subject Classification (2000)

Primary 65D05Secondary 41A0542A1533C4526D20

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  • Elías Berriochoa
    • 1
  • Alicia Cachafeiro
    • 2
  • José M. García-Amor
    • 2
  1. 1.Departamento de Matemática Aplicada IFacultad de Ciencias Universidad de VigoOurenseSpain
  2. 2.Departamento de Matemática Aplicada IE.T.S. Ingenieros Industriales Universidad de VigoVigoSpain